# SDR CALA2024121201488

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 79,259 hours, 29,341 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Part serial: 1120
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 73,751 hours, 28,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT LIGHT LIGHT IS ON ENG 2 OVRHT ILLUMINATED ON CLIMBOUT. WENT OUT AFTER LVL OFF CHEC KLIST THRUST REDUCTION UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FOUND WIRE CHAFFED NEAR CONNECTOR. WIRE NOT DAMAGED. INSULATION WORN FOUND WIRE REPAIR NOT NECESSARY PER SWM 20-10-13 PG 13 DAMAGE SMALLER THAN 50% OF WIRE DIA. CLEANED WIRE AND REROUTED WPB U212253. ADD EMP:U212253 REF FIM 26-10 TASK 801 FAN UPPER DETECTOR FAULTS. REMOVED AND REPLACED #2 ENG FAN UPPER DETECTOR PER AMM 26-11-01/401. 	ALSO SMALL LEAK FOUND PNEUMATIC DUCT FLANGE ABOVE THE STARTER - SECURED AND TIGHTEND NO LEAK NOTED. #2 FIRE DETECTION SYSTEM ADD EMP:U212253 TEST NORMAL. PERFORMED HIGH POWER ENG RUN REF MM 71-00-00. NO ENG OVERHEAT DETECTION FAULTS. ENG OVERHEAT TEST OPS NORMAL
